Wednesday, December 13, 2017

Didn't see that coming...

A friend has an adult son who needs 24-hour care due to having suffered a traumatic brain injury. His medications caused him to frequently be nauseated, so nine days ago she started giving him a molybdenum supplement. The molybdenum appears to have stopped his diarrhea (I hadn't even known he was suffering from that). They used to have to change his clothes 3-4 times a day (their utilities bill from running the clothes dryer has been really high) due to his diarrhea, and now they never have to do so. Nine days of molybdenum, nine days without diarrhea.

I've asked her what medications her son was on in order to try to figure out why molybdenum is helping with the diarrhea. I also need to ask her what dosage she is using.

When I first started using molybdenum for "stomach bugs," it seemed like there was still a bit of diarrhea even though the molybdenum got rid of the nausea. But I was also using lower doses initially. Now that I think over the past few times our family has used molybdenum for circulating gastrointestinal viruses, there has been often been no diarrhea in connection with the viruses. What could be going on?

No comments:

Post a Comment